# SDR AU980740

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690
- Propeller: Hartzl HCB3TN5
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Condition: Collapsed
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR COLLAPSED DURING RT ENGINE START.  INVESTIGATION COULD FIND NO CONCLUSIVE CAUSE OF THE DEFECT.
